ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solutions of Some Dual Integral Equations

Chakrabarti, Aloknath and Mandal, Nanigopal (1998) Solutions of Some Dual Integral Equations. In: ZAMM, 78 (2). pp. 141-144.

[img]
Preview
PDF
page31au.pdf

Download (131Kb)

Abstract

For certain dual integral equations involving trigonometric functions and the Bessel function of zeroth order as their kernels solution methods are described. These methods exploit the fact that, under certain circumstances of practical importance, one of the integrals of each set of the dual integral equations under consideration possesses a square-root singularity at the turning point, i.e., at the point where the boundary conditions change abruptly. The ultimate solutions of the dual integral equations are derived by using the well-known inversion formula for some Abel type integral equations.

Item Type: Journal Article
Additional Information: The copyright belongs to WILEY-VCH Verlag Berlin GmbH.
Keywords: bessel function;kernels solution methods;dual integral equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3620

Actions (login required)

View Item View Item